# SDR USAA990181

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51141
- Condition: Corroded
- Location: Bs 377.7
- Part time: 45,836 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK VISUAL INSPECTION, FOUND A 1 INCH BY 60 INCH CORRODED AREA AT BS 377.7 FLOORBEAM UPPER CHORD LBBL 30 - RBL 30.  REPLACED T-CAP PER TR 53-15-01.  (X)
